# SDR 075041

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 18,097 hours, 26,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEAL FAILED IN FLIGHT AT 18,000 FEET, AIRCRAFT RETURNED TO BUF.  AIRCRAFT FERRIED TO ALB, INSTALLED NEW DOOR SEAL IAW MM 52-10-04.
